# SDR SWAA2021031755539

- Difficulty date: February 12, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 46,096 hours, 27,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SEAT TRACK CROWN LUGS UPPER SURFACE ARE WORN FROM PASSENGER SEAT AT STA 520. / INSTALLED NEW #1 SEAT TRACK SECTION STA 500C+10-STA 520 PER SRM 51-40-02.
